# SDR ASAA2016112618947

- Difficulty date: November 26, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,749 hours, 26,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81275
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRANSITION PANEL AT BS 847-867, STRINGER 25R IS CORRODED ON UPPER AND LOWER SURFACES.  ACFT GROUNDED.  REMOVED AND REPLACED IAW SRM 51-40-02-0G.
